Change in menses ????

Discussion in 'Exante - Total Solution 100%' started by jubbles444, 25 January 2014 Social URL.

  1. jubbles444

    jubbles444 Member

    Posts:
    6
    Likes Received:
    0
    Start Weight:
    1st4.4lb
    Current Weight:
    1st4.4lb
    Goal Weight:
    0st12.4lb
    Lost(%):
    0st0lb(0%)
    Hi... I was in my 3rd week of ts 100% and I'd had my period from my 7 day break in my contraceptive pill as usual all was well and good. I then started taking my pill as normal.. And 4 days later I'm on a period again???!!! Anyone else experienced anything similar?
     
  2. Avatar

    MiniMins.com Matched Content

  3. x-Katie-x

    x-Katie-x Gold Member

    Posts:
    7,169
    Likes Received:
    106
    Start Weight:
    17st7lb
    Current Weight:
    11st6lb
    Goal Weight:
    9st0lb
    Lost(%):
    6st1lb(34.69%)
    Diet:
    Exante
    Hi sorry I can't help with this one, I don't take the pill and my periods have remained normal while being TS.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...